I take atenolol,lisinopril,omeprazole,and baby asprin. I've been recently diagnosed, with congestive heart failure.
Cold, tingling, or numbness in the hands or feet are common side effects of atenolol, if you think its too uncomfortable, you could request the doc who prescribed the med to prescribe an alternate which would be more comfortable.
Take care, best wishes!
Randall it can be from your heart condition my sister complains of that often she has a heart comdition if she lifts her arm up over her head or close to it she looses her palse in that arm
Dr. Siva Arunasalam, M.D., Medical Director of the High Desert Heart Institute in California did a clinical study on 35 of his patients with serious cardiovascular conditions or diseases related to poor cardiovascular health. Sounds like you would qualify as one of those patients. Dr. Siva gave these heart failure patients, some of which were on the donor list for a new heart, a high quality L-Arginine supplement. After 90 days on this supplement, some of these patients that were originally considered "no-option" patients because all that could medically be done for them had been exhausted, some of these patients were able to come OFF the donor list.
Key findings: 39% decrease in Triglycerides; HDL ("good" cholesterol) had 18% increase in men / 34% increase in women; Fasting Blood Sugars 16% decrease; Vitamin D3 303% increase; Systolic Blood Pressure 13% Decrease; Diastolic Blood Pressure 17% decrease; Peripheral blood flow to the feet increased by 16%. Co-morbidities such as hypertension, diabetes, and chronic kidney disease improved significantly!
This can be an adverse side effect of the blood pressure medications atenolol and Lisinopril or if you have neck injuries or nerve injuries these can also cause numbness and tingling.
When I started and then stopped metoprolol which is a beta blocker, I had numbness and tingling throughout my body and many other cardiac like symptoms such as chest pain, muscle tightness, neck inflammation, neck pain, body pain, bone pain, artery inflammation in my neck, swelling of my knee and I did go for testing which turned out all negative. I hope you take note of how you feel when the medications are wearing off; that's how I figured out what caused the adverse side effects of metoprolol and other medications. If you develop a side effect after taking a medication I think it's a safe and reasonable conclusion that the medication caused the side effect.
You should however tell your doctor about this numbness and mention a possible side effect to him. My doctor defends medications and I don't appreciate that because it doesn't help me so I listen to my own body talking and ask if I need to ween off of the medication or do I have to change medications..medications should help and not cause adverse dangerous side effects... Good luck to you...
- Aspirin Drug Information
- Atenolol Drug Information
- Lisinopril Drug Information
- Omeprazole Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Feb 2019 • 3 answers
Updated 15 Apr 2018 • 5 answers
Updated 15 Apr 2012 • 1 answer
Updated 31 Mar 2014 • 3 answers
Updated 27 Nov 2014 • 2 answers